Follow
Janani T
Janani T
Assistant Professor Senior
Verified email at vit.ac.in
Title
Cited by
Cited by
Year
SIGMOID FUNCTION IN THE SPACE OF UNIVALENT Lambda-PSEUDO STARLIKE FUNCTIONS
G Murugusundaramoorthy, T Janani
International Journal of Pure and Applied Mathematics 101 (1), 33-41, 2015
362015
Coefficient estimates for certain classes of meromorphic bi-univalent functions
SG Hamidi, T Janani, G Murugusundaramoorthy, JM Jahangiri
Comptes Rendus Mathematique 352 (4), 277-282, 2014
272014
Coefficient estimate of bi-univalent functions of complex order associated with the Hohlov operator
Z Peng, G Murugusundaramoorthy, T Janani
J. Complex Anal 2014, 1-6, 2014
232014
Coefficient estimates of meromorphic bi-starlike functions of complex order
T Janani, G Murugusundaramoorthy
International Journal of Analysis and Applications 4 (1), 68-77, 2014
232014
An Application of Generalized Bessel Functions on Certain Subclasses of Analytic Functions
G Murugusundaramoorthy, T Janani
Turkish Journal of Analysis and Number Theory 3 (1), 1-6, 2015
152015
Meromorphic parabolic starlike functions associated with q-hypergeometric series
G Murugusundaramoorthy, T Janani
International Scholarly Research Notices 2014, 2014
142014
SUBCLASSES OF STARLIKE FUNCTIONS ASSOCIATED WITH FRACTIONAL CALCULUS OPERATORS
G Murugusundaramoorthy, T Janani
Journal of Fractional Calculus and Applications 5 (1), 188-201, 2014
112014
Inclusion results on subclasses of starlike and convex functions associated with struve functions
T Janani, G Murugusundaramoorthy
Italian Journal of Pure and Applied Mathematics 32, 467-476, 2014
102014
Uniformly Starlike Functions and Uniformly Convex Functions Associated with the Struve Function
HM Srivastava, G Murugusundaramoorthy, T Janani
Journal of Applied & Computational Mathematics 3 (6), 3-6, 2014
92014
Bi-univalent functions of complex order based on subordinate conditions involving Hurwitz-Lerch zeta function
G Murugusundaramoorthy, T Janani, NE Cho
East Asian mathematical journal 32 (1), 47-59, 2016
82016
Second Hankel determinant for a certain subclass of bi-univalent functions
N Mustafa, G Mrugusundaramoorthy, T Janani
Mediterranean Journal of Mathematics 15 (3), 1-17, 2018
52018
New subclass of pseudo-type meromorphic bi-univalent functions of complex order
T Janani, G Murugusundaramoorthy, K Vijaya
Novi Sad Journal of Mathematics 48 (1), 93-102, 2018
52018
Coefficient Estimate of bi-Bazilevič Functions Associated with Fractional q-calculus Operators
G Murugusundaramoorthy, T Janani, SD Purohit
Fundamenta Informaticae 151 (1-4), 49-62, 2017
52017
Inclusion results associated with certain subclass of analytic functions involving calculus operator
G Murugusundaramoorthy, T Janani
TWMS J. Pure Appl. Math 7, 63-75, 2016
52016
Bi-starlike function of complex order associated with hypergeometric functions
G Murugusundaramoorthy, T Janani
Miskolc Mathematical Notes 16 (1), 305-319, 2015
52015
Coefficient estimates of Mocanu type meromorphic bi-univalent functions of complex order
G Murugusundaramoorthy, T Janani, NE Cho
Proceedings of the Jangjeon Mathematical Society 19, 691 – 700, 2016
42016
Bi-starlike function of complex order associated with double Zeta functions
G Murugusundaramoorthy, T Janani
Afrika Matematika 26 (5), 1025-1036, 2015
32015
Majorization problems for p− valently meromorphic functions of complex order involving certain integral operator
T Janani, G Murugusundaramoorthy
Global Journal of Mathematical Analysis 2 (3), 146-151, 2014
22014
New Subclass of Pseudo-type Meromorphic Bi-Univalent functions of complex order
G Murugusundaramoorthy, T Janani
arXiv preprint arXiv:1709.00337, 2017
12017
Inclusion properties for certain subclasses of analytic functions associated with Bessel functions
NE Cho, G Murugusundaramoorthy, T Janani
Journal of Computational Analysis and Applications 20 (1), 81-90, 2016
12016
The system can't perform the operation now. Try again later.
Articles 1–20